# SDR 20000629AP005

- Difficulty date: May 4, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND LEFT AFT OUTBOARD, RIGHT AFT OUTBOARD, LEFT FLIGHT ATTENDANT AND RIGHT FLIGHT ATTENDANT SEAT TRACKS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACKS IAW EO E905300-013.  (M)
